# SDR DALA2015010100026

- Difficulty date: December 31, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 8R AT BS 1309.  LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18.
